# SDR SWAA2019070834614

- Difficulty date: June 26, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 51,509 hours, 33,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD SUPPORT ANGLE CORRODED BETWEEN BS. 312 & BS. 344, LBL 62.  R&R SUPPORT ANGLE PER SRM & DWG.
